[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.163.129.96. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
August 1974

Monoclonal Gammopathy Penicillamine-Induced Polymyositis and Systemic Sclerosis

Author Affiliations

Tokyo

From the Section of Rheumatology, Tokyo Denryoku Hospital (Drs. Nishikai and Funatsu) and the Connective Tissue Division, Department of Internal Medicine, School of Medicine, Keio University, Tokyo.

Arch Dermatol. 1974;110(2):253-255. doi:10.1001/archderm.1974.01630080051014
Abstract

A 66-year-old Japanese man with systemic sclerosis had benign monoclonal gammopathy. Penicillamine therapy resulted in a hypersensitivity state, with marked eosinophilia. Later he developed polymyositis. Remission of the polymyositis and a decrease in the monoclonal immunoglobulin followed prednisolone therapy. Immunological disorders may play an important role in the pathogenesis of polymyositis.

×